# SDR R61A2020102400716

- Difficulty date: October 8, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE, LT WINBOARD SEAT TRACK BEAM.  AAR MX REPLACED LT WINBOARD SEAT TRACK PN 170-03264-001, IAW SRM 51-41-01, 51-41-02, 51-43-02, 51-43-03.  SEE AAR NRC  4500788-2000-0096 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
